# SDR SIMA20201205001

- Difficulty date: December 5, 2020
- Submitted: December 6, 2020
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 37,837 hours, 32,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EMERGENCY LIGHT INOPERABLE.  C/A: R & R RT FWD OVERWING EMERGENCY LIGHT LAMP, IAW EMB AMM 33-50-07-000-801-A AND 33-50-07-400-801-A.  NO FIX R & R RT FWD OVERWING EMERGENCY LIGHT ASSEMBLY, IAW EMB AMM 33-50-07-000-802-A AND 33-50-07-400-802-A.  NO FIX R & R NR 2 BATTERY AND CHARGER ASSEMBLY, IAW EMB AMM 33-50-04-000-801-A AND 33-50-04-400-801-A.  OPERATIONS CHECK GOOD.
